Illinois Journal of Mathematics

Sets of primes determined by systems of polynomial congruences

J. C. Lagarias

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 2 (1983), 224-239.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046492

Digital Object Identifier
doi:10.1215/ijm/1256046492

Mathematical Reviews number (MathSciNet)
MR694641

Zentralblatt MATH identifier
0507.12004

Subjects
Primary: 11R45: Density theorems
Secondary: 11A07: Congruences; primitive roots; residue systems

Citation

Lagarias, J. C. Sets of primes determined by systems of polynomial congruences. Illinois J. Math. 27 (1983), no. 2, 224--239. doi:10.1215/ijm/1256046492. https://projecteuclid.org/euclid.ijm/1256046492


Export citation